# SDR USAASB96039

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Filter Bypass Sw
- Part number: 1163P181
- Condition: Intermittent
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLT NR 797 - MCO - FIVE MINUTES AFTER TAKEOFF, 'OIL FILTER BYPASS' LIGHT FOR NR 1 ENGINE CAME ON.  RETARDED THROTTLES, NO HELP.  SHUT DOWN ENGINE AND RETURNED TO MCO.  MAINTENANCE REPLACED THE FILTER BYPASS SWITCH.  (M)
